# SDR HEEA0013022

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2285B
- Make and model: Bell 206B-3
- Aircraft serial: 3642
- Engine: Allsn 250C20
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 106149501
- Condition: Failed
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER BOX INTERMITTENT.
